# SDR 20000830SH028

- Difficulty date: August 4, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Aircraft: N3220L
- Make and model: Beech C90A
- Aircraft serial: LJ1420
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010133
- Part serial: A1832
- Condition: Failed
- Location: Lt Wheel Bearing
- Component: Lt Strut Piston
- Component part number: 508103703
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT LANDED, THE RT WHEEL WABBLED ON AXLE.  JACKED AIRCRAFT AND REMOVED WHEEL WITHOUT REMOVING NUT.  FOUND SMALL OUTER BEARING FROZEN AND DISSINTEGRATED, AND THE INNER (LARGER) RACE SPUN IN WHEEL.  FURTHER INVESTIGATION FOUND ALL WHEEL HALF BOLTS FINGER LOOSE.  (X)
